American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11J82) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Stéphane Fischler and Tanguy Rivoal. Irrationality exponent and rational approximations with prescribed growth. Proc. Amer. Math. Soc. 138 (2010) 799-808. MR 2566545.
Abstract, references, and article information   
View Article: PDF

[2] C. Krattenthaler and T. Rivoal. Hyperg\'eom\'etrie et fonction z\^eta de Riemann. Memoirs of the AMS 186 (2007) MR 2295224.
Book volume table of contents   

[3] Wolfgang M. Schmidt. Diophantine approximation by algebraic hypersurfaces and varieties. Trans. Amer. Math. Soc. 359 (2007) 2221-2241. MR 2276618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Tapani Matala-aho, Keijo Väänänen and Wadim Zudilin. New irrationality measures for $q$-logarithms. Math. Comp. 75 (2006) 879-889. MR 2196997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Qiang Wu. On the linear independence measure of logarithms of rational numbers. Math. Comp. 72 (2003) 901-911. MR 1954974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Masayoshi Hata. $\mathbf{C}^{2}$-saddle method and Beukers' integral. Trans. Amer. Math. Soc. 352 (2000) 4557-4583. MR 1641099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Günter Lettl, Attila Petho and Paul Voutier. Simple families of Thue inequalities. Trans. Amer. Math. Soc. 351 (1999) 1871-1894. MR 1487624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Masayoshi Hata. The irrationality of $\log(1+1/q) \log(1-1/q)$ . Trans. Amer. Math. Soc. 350 (1998) 2311-2327. MR 1390038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Michael A. Bennett. Simultaneous rational approximation to binomial functions. Trans. Amer. Math. Soc. 348 (1996) 1717-1738. MR 1321566.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Deanna M. Caveny. Quantitative transcendence results for numbers associated with Liouville numbers . Proc. Amer. Math. Soc. 120 (1994) 349-357. MR 1165048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Masayoshi Hata. Rational approximations to the dilogarithm . Trans. Amer. Math. Soc. 336 (1993) 363-387. MR 1147401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Vichian Laohakosol. Dependence of arithmetic functions and Dirichlet series . Proc. Amer. Math. Soc. 115 (1992) 637-645. MR 1100659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] David Easton. Effective irrationality measures for certain algebraic numbers . Math. Comp. 46 (1986) 613-622. MR 829632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Robert Tubbs. A transcendence measure for some special values of elliptic functions . Proc. Amer. Math. Soc. 88 (1983) 189-196. MR 695238.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1